# SDR DJFA2007098

- Difficulty date: August 23, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N725TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 8,699 hours, 5,389 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT CREW REPORTED BAGGAGE FIRE LIGHT ILLUMINATED INTERMITTENTLY.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE PERFORMED A FUNCTIONAL CHECK OF THE SYSTEM AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.
